RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sib. Zh. Ind. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sib. Zh. Ind. Mat., 2020, Volume 23, Number 1, Pages 70–83 (Mi sjim1078)  

Detection of the corner structures in images by scalable masks

I. G. Kazantseva, B. O. Mukhametzhanovab, K. T. Iskakovb, T. Mirgalikyzyb

a Institute of Computational Mathematics and Mathematical Geophysics SB RAS, pr. Akad. Lavrentieva 6, Novosibirsk 630090, Russia
b The L. N. Gumilyov Eurasian National University, ul. Satpayeva 2, Nur-Sultan 010008, Kazakhstan

Abstract: Under consideration are the scalable masks for detection of corner structures in digital images which are used when processing by a window sliding through an image. The proposed matrices of masks of arbitrary size are constructed by adding rows and columns along the perimeter to the matrix of smaller masks. The submatrices remain unchanged, whereas some new elements are added by repeating the submatrix entries that preserve the structure of the corner. The algorithm can be used in processing visual data of robotics, aerial photography, and crystallography.

Keywords: image processing, sliding window, scalable mask, corner detection.

Funding Agency Grant Number
Russian Academy of Sciences - Federal Agency for Scientific Organizations 0315-2016-0003
Ministry of Education and Science of the Republic of Kazakhstan АР05133922


DOI: https://doi.org/10.33048/SIBJIM.2020.23.107

Full text: PDF file (706 kB)
First page: PDF file
References: PDF file   HTML file

UDC: 517.562
Received: 05.06.2019
Revised: 28.11.2019
Accepted:05.12.2019

Citation: I. G. Kazantsev, B. O. Mukhametzhanova, K. T. Iskakov, T. Mirgalikyzy, “Detection of the corner structures in images by scalable masks”, Sib. Zh. Ind. Mat., 23:1 (2020), 70–83

Citation in format AMSBIB
\Bibitem{KazMukIsk20}
\by I.~G.~Kazantsev, B.~O.~Mukhametzhanova, K.~T.~Iskakov, T.~Mirgalikyzy
\paper Detection of the corner structures in images by scalable masks
\jour Sib. Zh. Ind. Mat.
\yr 2020
\vol 23
\issue 1
\pages 70--83
\mathnet{http://mi.mathnet.ru/sjim1078}
\crossref{https://doi.org/10.33048/SIBJIM.2020.23.107}


Linking options:
  • http://mi.mathnet.ru/eng/sjim1078
  • http://mi.mathnet.ru/eng/sjim/v23/i1/p70

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Сибирский журнал индустриальной математики
    Number of views:
    This page:15
    References:3
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020